On groups with certain properties of subgroups
Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 266-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_2_a1,
author = {V. A. Vedernikov},
title = {On groups with certain properties of subgroups},
journal = {Doklady Akademii Nauk},
pages = {266--268},
year = {1971},
volume = {198},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a1/}
}
V. A. Vedernikov. On groups with certain properties of subgroups. Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 266-268. http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a1/